Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 6, 2012, 9:14 PM EDT for Heard County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 9:14 PM EDT (01:14 UTC)
- Expired
- May 6, 2012, 9:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Heard County, GA
The radar
The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1817 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
724
WWUS82 KFFC 070114
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT SUN MAY 6 2012
GAZ042-052-053-066-067-070145-
914 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TROUP...MERIWETHER...CARROLL...COWETA AND HEARD COUNTIES UNTIL 945
PM EDT...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CLEM TO LONE OAK...MOVING WEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER...CARROLL...COWETA AND HEARD COUNTIES
THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LUTHERSVILLE...PLANT YATES...CLEM...GRANTVILLE...SAINT
MARKS...LONE OAK...HANDY...LOWELL...POWERS CROSSROADS...PLANT
WANSLEY...HOGANSVILLE...CORINTH...LOUISE...HILLCREST AND
HARRISONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3357 8498 3307 8462 3307 8503 3354 8533
3359 8533
TIME...MOT...LOC 0114Z 094DEG 13KT 3350 8503 3316 8479
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 6, 8:25 PM EDT, 49 minutes earlier.
Area forecast discussion, May 6, 8:25 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 825 PM EDT SUN MAY 6 2012 .PREV DISCUSSION... /ISSUED 402 PM EDT SUN MAY 6 2012/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SHORTWAVE...IN ADDITION TO SFC BOUNDARIES...WERE ABLE TO KICK OFF CONVECTION EARLIER TODAY. ALTHOUGH THE MAIN AREA HAS MOVED SOUTH AND OUT OF THE CWA...EXPECT MORE SUMMER-LIKE STORMS TO DEVELOP THIS AFTERNOON AND INTO THE EVENING AND SOME OF THIS CAN ALREADY BE SEEN ACROSS SOUTHERN TN...NORTHERN AL...AND THE NORTHEAST GA MOUNTAINS. ALTHOUGH INSTABILITY SUPPORTS TSTORMS ACROSS THE WHOLE CWA...BEST CAPE VALUES REMAIN ACROSS THE WESTERN HALF. STRONG STORMS ARE STILL POSSIBLE. INSTABILITY IS MINIMAL TONIGHT...BUT STILL ENOUGH TO LEAVE MENTION OF SLIGHT CHANCE THUNDER...ESPECIALLY CONSIDERING TRENDS FROM LAST NIGHT. WEAKNESS IN UPPER LEVEL RIDGE WILL CONTINUE TO REMAIN ACROSS THE CWA THROUGH MONDAY. WITH THIS AND BOUNDARIES ACROSS THE CWA...CHANCE OF SHOWERS AND THUNDERSTORMS CONTINUES THROUGH THE SHORT TERM. BOUNDARY SHOULD SINK DOWN INTO THE SOUTHERN PORTION OF THE CWA ON MONDAY SO THAT MAY HELP TO PROVIDE A FOCUS FOR THE CONVECTION. HIGH PRESSURE SETS UP ACROSS THE MID-ATLANTIC AND WILL SEE A WEAK WEDGE MAKE IT INTO THE NORTHEAST PORTION OF THE CWA TONIGHT. AS THE WEDGE HOLDS THROUGH MONDAY...THIS WILL HELP MODERATE MAX TEMPS ON MONDAY AND MAY HELP TO LIMIT THUNDERSTORMS ACROSS THE AREA. BY MONDAY NIGHT A SHORTWAVE MOVES INTO NORTHWEST GEORGIA AS A COLD FRONT APPROACHES THE CWA. THIS WILL HELP TO INCREASE THE CHANCE OF SHOWERS ACROSS THE NORTHWEST PORTION OF THE CWA AND THUS HAVE KEPT LIKELY POPS FOR LATE MONDAY NIGHT FOR THE AREA. TEMPS ARE MAINLY A MAV/MET BLEND WITH SOME UPWARD ADJUSTMENTS IN MIN TEMPS BASED ON PREVIOUS TRENDS AND EXPECTED CLOUD COVERAGE. FIEUX LONG TERM /TUESDAY THROUGH SUNDAY/... MODELS SIMILAR WITH A MOIST PATTERN CONTINUING TUESDAY INTO WEDNESDAY AS A FRONTAL BOUNDARY MEANDERS ACROSS THE STATE. GFS AND LATEST NAM HINTING AT SOME DRYING ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY AS THE BOUNDARY SHIFTS INTO SOUTH GEORGIA. ECMWF WAS A TAD SLOWER ON DRYING...HOLDING ON TO BETTER MOISTURE OVER OUR AREA WEDNESDAY NIGHT WITH DRYING ON THURSDAY. NONETHELESS...ALL MODELS SHOW HIGH PRESSURE BUILDING INTO THE SOUTHEAST U.S THURSDAY NIGHT AND DOMINATING NORTH AND CENTRAL GEORGIA INTO SATURDAY. MODELS SHOW SOME MOISTURE RETURNING BY SUNDAY AS A LOW PRESSURE SYSTEM DRIFTS NORTHEAST FROM THE GULF. OVERALL HAVE NOT MADE ANY CHANGES TO THE EXTENDED AND HAVE ATTACHED THE PREVIOUS LONG TERM DISCUSSION. 49 PREVIOUS DISCUSSION... LONG TERM /TUESDAY THROUGH SATURDAY/... /ISSUED 313 AM EDT SUN MAY 6 2012/ A MOIST PATTERN WILL CONTINUE UNTIL THE H5 TROUGH OVER THE WEST BEGINS DIGS INTO THE MIDWEST WHICH BOTH GFS AND ECMWF SHOW HAPPENING BY WEDNESDAY. TIMING DIFFERENCES OCCUR BY THURSDAY WITH THE GFS BEING THE FASTER OF THE TWO MODELS WHICH CLEARS THE MOISTURE OUT BY 12Z THU WITH THE ECMWF NOT CLEARING OUT UNTIL 00Z FRI. THE GFS HAS SHOWN MORE CONTINUITY THAN THE ECMWF AND WILL THEREFORE LEAN TOWARD THE GFS. A DRIER ATMOSPHERE WILL PREVAIL OVER THE CWA FOR THE END OF THE WEEK AND INTO NEXT WEEKEND. 17 AVIATION... 18Z UPDATE... WINDS HAVE BEEN A PROBLEM TODAY AND WILL CONTINUE TO BE A CHALLENGE. MODELS DO NOT HAVE A GOOD HANDEL ON THEM AND PORTIONS OF THE METRO AREA AND INTO CENTRAL GEORGIA ARE THE OUTLIERS IN TERMS OF WIND DIRECTION AND THUS VERY LOW CONFIDENCE. ALTHOUGH FORECASTING NW WINDS THROUGH 00Z...MAY SEE IT WAIVER AROUND N OR EVEN COME OVER TO THE NE EARLIER THAN FORECAST. ALTHOUGH STORMS HAVE ALREADY IMPACTED ATL TAF SITES AND CSG...EXPECT TO SEE RE-DEVELOPMENT OF TSRA THIS AFTERNOON AND ALREADY SOME SHOWERS POPPING UP IN SOUTHERN TN. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE ON WIND DIRECTION. MEDIUM CONFIDENCE ON WIND SPEEDS AND CONVECTION THIS AFTERNOON. HIGH CONFIDENCE ON VSBYS. 11 && .AVIATION... 00Z UPDATE... VFR TO MVFR CONDITIONS EXPECTED THROUGH FORECAST PERIOD. VARIOUS CONVECTION THIS EVENING HAS GENERATED MULTIPLE GUST FRONTS CAUSING VRB WINDS AND TEMPORARY GUSTS. WILL MAINTAIN TEMPO GROUP THRU 02Z THIS EVENING FOR ALL TAF SITES EXCEPT KAHN UNTIL STORM DEVELOPMENT SHOULD DECREASE WITH ABSENCE OF DAYTIME HEATING. WINDS SHOULD EVENTUALLY SHIFT BACK OUT OF THE EAST WITH CLOUD DECK STAYING NEAR SCT060. CIGS ARE EXPECTED TO LOWER TO BKN015 NEAR 10Z MONDAY MORNING AND MVFR FOG IS POSSIBLE AT KAHN...KMCN...AND KCSG FROM ABOUT 09-15Z. THUNDERSTORM CHANCES INCREASE AGAIN MONDAY AFTERNOON AND HAVE THUS INCLUDED PROB30 GROUP FROM 18-24Z MONDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON INITIAL WINDS. HIGH CONFIDENCE ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 82 61 81 / 30 40 40 60 ATLANTA 65 80 64 80 / 40 40 40 60 BLAIRSVILLE 60 80 59 76 / 40 40 50 60 CARTERSVILLE 63 83 62 82 / 40 40 50 60 COLUMBUS 66 84 65 84 / 30 40 30 60 GAINESVILLE 63 79 62 79 / 40 40 40 60 MACON 64 84 62 83 / 40 40 30 50 ROME 65 84 63 83 / 40 30 50 60 PEACHTREE CITY 62 81 62 81 / 40 40 40 60 VIDALIA 67 84 66 84 / 40 50 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....49 AVIATION...BAKER
Hazardous weather outlook, May 6, 6:05 PM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 PM EDT SUN MAY 6 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 605 PM EDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG THUNDERSTORMS POSSIBLE MAINLY THROUGH MIDNIGHT. .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WAS OVER EAST TENNESSEE WILL A MOIST AND UNSTABLE AIRMASS REMAINED OVER THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ARE SMALL HAIL...WIND GUSTS TO NEAR 40 MPH... AND FREQUENT LIGHTNING. .DISCUSSION... A SHORT WAVE WILL MOVE SLOWLY SOUTH FROM TENNESSEE AND CAUSE ISOLATED THUNDERSTORMS TO CONTINUE OVER NORTH GEORGIA THIS EVENING. CAPES OF 1800 TO 2200 J/KG ALONG WITH LIFTED INDEX VALUES OF -4 TO -6 WILL BE SUFFICIENT TO ALLOW A FEW STORMS TO BECOME STRONG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, May 6, 8:22 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT SUN MAY 6 2012
GAZ006>008-070045-
822 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN UNION...FANNIN
AND GILMER COUNTIES UNTIL 845 PM EDT...
AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HURST...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
UNION...FANNIN AND GILMER COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE JONES CREEK...HEMP...HURST...
LOVING...MORGANTON...MINERAL BLUFF...BLUE RIDGE...MARGRET...MARION...
EAST ELLIJAY...ELLIJAY...ROY...PISGAH...CHERRY LOG AND STOVER CREEK
SHELTER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3494 8401 3460 8422 3460 8425 3457 8426
3469 8450 3496 8425
TIME...MOT...LOC 0022Z 031DEG 10KT 3483 8422Special weather statement, May 6, 8:40 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT SUN MAY 6 2012
GAZ042-052-070115-
840 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN CARROLL AND
HEARD COUNTIES UNTIL 915 PM EDT...
AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOWDON TO JOHN TANNER STATE PARK...MOVING
SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CARROLL AND HEARD COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE JOHN TANNER STATE PARK...
BOWDON...TYUS...ROOPVILLE...ROOSTERVILLE...EPHESUS AND BLACKJACK
MOUNTAIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3361 8508 3339 8503 3336 8529 3359 8534
3363 8533
TIME...MOT...LOC 0040Z 357DEG 10KT 3354 8526 3353 8517Special weather statement, May 6, 8:41 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 841 PM EDT SUN MAY 6 2012 GAZ067-070115- 841 PM EDT SUN MAY 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN MERIWETHER COUNTY UNTIL 915 PM EDT... AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GREENVILLE...MOVING WEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MERIWETHER COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROCKY MOUNT...WOOSTER...SAINT MARKS...ALVATON... LONE OAK...GAY...IMLAC...GREENVILLE...ODESSADALE...RALEIGH...HARRIS CITY...DURAND...WOODBURY AND WARM SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3322 8483 3317 8451 3287 8456 3289 8483 TIME...MOT...LOC 0041Z 008DEG 7KT 3306 8466 16
Special weather statement, May 6, 8:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 PM EDT SUN MAY 6 2012
GAZ006>008-070115-
842 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN UNION...FANNIN
AND GILMER COUNTIES UNTIL 915 PM EDT...
AT 840 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DIAL...MOVING SOUTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
UNION...FANNIN AND GILMER COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE JONES CREEK...HEMP...MARGRET...
HURST...LOVING...MORGANTON...DIAL...CHERRY LOG...STOVER CREEK
SHELTER...PISGAH...MARION AND ROY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3496 8417 3484 8402 3465 8417 3458 8430
3474 8447
TIME...MOT...LOC 0042Z 041DEG 17KT 3479 8424Special weather statement, May 6, 8:54 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT SUN MAY 6 2012
GAZ053-070130-
854 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN COWETA COUNTY UNTIL 930 PM EDT...
AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARNCO-SARGENT...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ARNCO-SARGENT...PLANT YATES...MADRAS...DUNAWAY
GARDENS...ROSCOE...NEWNAN...HANDY...POWERS CROSSROADS...MORELAND AND
GRANTVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3346 8498 3344 8496 3344 8492 3351 8485
3347 8470 3332 8472 3326 8478 3322 8481
3322 8485 3319 8486 3322 8487 3323 8494
3343 8501
TIME...MOT...LOC 0054Z 016DEG 5KT 3340 8486
16Special weather statement, May 6, 9:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT SUN MAY 6 2012
GAZ042-052-053-066-067-070145-
914 PM EDT SUN MAY 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TROUP...MERIWETHER...CARROLL...COWETA AND HEARD COUNTIES UNTIL 945
PM EDT...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CLEM TO LONE OAK...MOVING WEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER...CARROLL...COWETA AND HEARD COUNTIES
THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LUTHERSVILLE...PLANT YATES...CLEM...GRANTVILLE...SAINT
MARKS...LONE OAK...HANDY...LOWELL...POWERS CROSSROADS...PLANT
WANSLEY...HOGANSVILLE...CORINTH...LOUISE...HILLCREST AND
HARRISONVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3357 8498 3307 8462 3307 8503 3354 8533
3359 8533
TIME...MOT...LOC 0114Z 094DEG 13KT 3350 8503 3316 8479The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:02 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 28 min |
| May 6, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 40 min |
| May 6, 8:09 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| May 6, 8:17 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| May 6, 8:22 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 23 min |
| May 6, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 51 min |
| May 6, 8:40 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| May 6, 8:41 PM EDT | Special Weather Statement | FFC | Meriwether | 34 min |
| May 6, 8:42 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| May 6, 8:54 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| May 6, 9:38 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 37 min |
| May 6, 9:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 37 min |
| May 7, 4:53 PM EDT | Special Weather Statement | FFC | Floyd | 52 min |
| May 7, 6:32 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| May 7, 6:34 PM EDT | Special Weather Statement | FFC | Crawford | 41 min |
| May 7, 7:20 PM EDT | Special Weather Statement | FFC | Marion, Schley | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.